OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.21 (1989) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4897

Title: The spectrum of the Laplace operator for the manifold $S^{2n-1}\times S^{2m-1}/\Gamma$
Authors: Tsagas, Gr.
Issue Date: 1989
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Gr. Tsagas, “The spectrum of the Laplace operator for the manifold $S^{2n-1}\times S^{2m-1}/\Gamma$”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 21 (1989), pp. 145-159.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
21 (1989)
Abstract: Sia (M, g) una varietà Riemanniana orientabile compatta. Sia $\Gamma$ un sottogruppo finito di isometrie di I (M) come in seguito caratterizzato. Scopo del presente lavoro t di determinare lo spettro della varietà S$^{2n-1}\times\textrm{S}^{2m-1}/\Gamma$.
Let (M, g) be a compact orientable Riemannian manifold. Let $\Gamma$ be a finite subgroup of isometries of I (M) which acts fixed point freely. The aim of the present paper is to determine the spectrum of the manifold S$^{2n-1}\times\textrm{S}^{2m-1}/\Gamma$.
URI: http://hdl.handle.net/10077/4897
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.21 (1989)

Files in This Item:

File Description SizeFormat
TsagasRendMat21.pdf717.82 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.